# SDR SWAA2015050739430

- Difficulty date: February 15, 2015
- Submitted: May 7, 2015
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 43,043 hours, 29,190 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Part number: 9936534177
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEMBRANE CORRODED AT BS 160, BETWEEN LBL 10 - 14.  REPAIRED MEMBRANE IAW SRM.
